On countable strict inductive limits. (English) Zbl 0278.46002


46A03 General theory of locally convex spaces
46A20 Duality theory for topological vector spaces
Full Text: DOI EuDML


[1] AMEMIYA, I. and KOMURA, Y.: Uber nich-vollständige Montelräume. Math. Ann. 177, 273-277 (1968). · Zbl 0157.43903
[2] COLLINS, H.S.: Completeness and compactness in linear topological spaces. Trans. Amer. Math. Soc.79, 256-280 (1955). · Zbl 0064.35502
[3] GROTHENDIECK, A.: Sur la complétion du dual d’un espace vectoriel localement convexe. C.R. Acad. Sci. Paris,230, 605-606 (1950). · Zbl 0034.37401
[4] PTAK, V.: On complete topological linear spaces. Cehosl. Math. Z.3 (78), 301-364 (1953). · Zbl 0057.09303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.